I've decided to get off these patches that aren't working for me any longer. I have fibromyalgia and have been on them for 9 yrs. Any advice on what I should expect? My Dr is taking me down by dosage. Currently on 50mcg every two days. Thank you as I'm feeling a bit scared. Fear of how I will feel.
Hello, sorry someone didn't answer your question sooner. I'm new here. Fentanyl withdrawals can be very extreme at times. If you have a good Dr,
He/she will be able to help you with the support meds to help make you more comfortable. But it will be unpleasant at times. There's always a price to pay for a medication this powerful . But you can do it.I will be happy to answer any other questions you have if I can. Hope you are doing well in your progress.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2013 • 1 answer
Posted 6 May 2016 • 3 answers
My husband was on Fentanyl patch 12mcg for about six weeks with a 5ml dose of oromorph a day. He is?
Posted 1 Jul 2016 • 1 answer
Posted 13 May 2017 • 1 answer
Posted 29 Mar 2018 • 0 answers